# SDR ASAA2016081317679

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,567 hours, 8,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT EMERGENCY L2 DOOR COVER MISSING.  ACFT GROUNDED.  INSTALLED A NEW EMERGENCY EXIT LIGHT COVER.
